Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 840621, 14 pages
Research Article

An Approximation of Ultra-Parabolic Equations

1Department of Mathematics, Fatih University, Istanbul, Turkey
2Department of Mathematics, ITTU, Ashgabat, Turkmenistan, Turkey

Received 7 February 2012; Accepted 3 April 2012

Academic Editor: Hasan Ali Yurtsever

Copyright © 2012 Allaberen Ashyralyev and Serhat Yılmaz. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Allaberen Ashyralyev and Serhat Yılmaz, “An Approximation of Ultra-Parabolic Equations,” Abstract and Applied Analysis, vol. 2012, Article ID 840621, 14 pages, 2012. doi:10.1155/2012/840621